Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 16, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 21, 2005, 8:22 PM CST for Creek County, Oklahoma. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 21, 2005, 8:22 PM CST (02:22 UTC)
- Expired
- Mar 21, 2005, 9:17 PM CST
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Creek County, OK
The radar
The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 2171 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 220222 SVRTSA OKC037-220315- /O.NEW.KTSA.SV.W.0016.050322T0222Z-050322T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 822 PM CST MON MAR 21 2005 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CREEK COUNTY IN NORTHEAST OKLAHOMA * UNTIL 915 PM CST * AT 819 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF DEPEW...MOVING NORTHEAST AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DEPEW... SHAMROCK...BRISTOW...SAPULPA...KELLYVILLE AND MANNFORD. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3572 9671 3562 9653 3606 9604 3619 9648 $$
3 follow-up statements
000 WWUS54 KTSA 220241 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 841 PM CST MON MAR 21 2005 OKC037-220315- /O.CON.KTSA.SV.W.0016.000000T0000Z-050322T0315Z/ CREEK OK- 841 PM CST MON MAR 21 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM CST FOR CREEK COUNTY... AT 836 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF BRISTOW...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KELLYVILLE... SILVER CITY...SAPULPA AND MANNFORD. LAT...LON 3572 9671 3562 9653 3606 9604 3619 9648 $$
000 WWUS54 KTSA 220305 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 905 PM CST MON MAR 21 2005 OKC037-220315- /O.CON.KTSA.SV.W.0016.000000T0000Z-050322T0315Z/ CREEK OK- 905 PM CST MON MAR 21 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM CST FOR CREEK COUNTY... AT 902 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 6 MILES WEST OF KELLYVILLE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KELLYVILLE... SAPULPA AND MANNFORD. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3585 9658 3576 9637 3606 9604 3617 9642 $$
000 WWUS54 KTSA 220317 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 917 PM CST MON MAR 21 2005 OKC037-220327- /O.EXP.KTSA.SV.W.0016.000000T0000Z-050322T0315Z/ CREEK OK- 917 PM CST MON MAR 21 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CREEK COUNTY EXPIRES AT 915 PM CST... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HALF INCH HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3585 9658 3576 9637 3606 9604 3617 9642 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 7:46 PM CST, 36 minutes earlier.
Area forecast discussion, Mar 21, 7:46 PM CST, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 746 PM CST MON MAR 21 2005 .MESOSCALE DISCUSSION... THE CELL MOVING INTO SEQUOYAH COUNTY IS ELEVATED NOW AS IT MOVES INTO POSITIVE SURFACE BASED LIFTED INDICES AND A STRONG CAP INDEX...HOWEVER THERE IS A PERSISTENT NARROW TONGUE OF ELEVATED INSTABILITY IN THE EASTERN MOST OKLAHOMA COUNTIES. THE STORM WILL MOVE OUT OF THE ELEVATED INSTABILITY SOON. FOR NOW IT HAS HAIL POTENTIAL AND A SIGNIFICANT WEATHER ALERT IS OUT FOR IT. CONVECTION CONTINUES TO TRY AND FIRE OVER SOUTHERN PITTSBURG COUNTY...AHEAD OF THE DRYLINE...BUT WE THINK THE MOISTURE MAY HAVE SHALLOWED OUT JUST ENOUGH TO HOLD BACK PERSISTENT CELLS...BUT WE HAVE ONLY MARGINAL CONFIDENCE ON THIS. THERE REMAINS POTENTIAL FOR THE STRONGER STORMS IMMEDIATELY AHEAD OF THE STACKED CYCLONE TO BUILD SOUTH AS THE COLD AIR ALOFT AND LIFT SPREAD OVER THE MERGING DRYLINE AND COLD FRONT. INSTABILITY WILL BE WEAK...BUT STRONG UPWARD MOTION WITH THE SYSTEM COULD STILL FOSTER SOME NEW STORMS. ANY NEW STORMS WOULD HAVE SEVERE POTENTIAL. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. &&
Hazardous weather outlook, Mar 21, 12:55 PM CST, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1255 PM CST MON MAR 21 2005
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1255 PM CST MON MAR 21 2005
...TORNADO WATCH IN EFFECT UNTIL 7 PM FOR PARTS OF EASTERN
OKLAHOMA...
SEE /OKCSPSTSA/ FOR DETAILS.
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA....PARTS OF EASTERN OKLAHOMA.
ONSET....AFTERNOON.
AREA AT GREATEST RISK...PUSHMATAHA AND CHOCTAW COUNTIES.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
ONSET...AFTERNOON.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.
DISCUSSION...
...CHANCE OF SEVERE THUNDERSTORMS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THROUGH THIS EVENING...
A VIGOROUS UPPER LEVEL LOW PRESSURE SYSTEM WILL SHIFT EAST
INTO THE SOUTHERN PLAINS TODAY. ELEVATED SHOWERS AND THUNDERSTORMS
CONTINUE TO MOVE EAST NORTHEAST ACROSS FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS.
THIS AFTERNOON...A DRY LINE OVER CENTRAL OKLAHOMA THIS AFTERNOON AS
WILL CONTINUE TO SLIDE EAST WHILE A WARM FRONT IS FORECAST TO LIFT
JUST NORTH OF THE RED RIVER BY LATE AFTERNOON WITH DEWPOINTS
APPROACHING 60 NEAR THE BOUNDARY. STRONG TO SEVERE THUNDERSTORMS
WILL LIKELY DEVELOP EAST OF THE DRY LINE THIS AFTERNOON ACROSS
PORTIONS OF CENTRAL OKLAHOMA THEN SHIFT EAST INTO EASTERN OKLAHOMA.
ACTIVITY THAT DEVELOPS THIS AFTERNOON WILL EVENTUALLY FORM INTO A
SQUALL LINE AND MOVE EAST THROUGH EASTERN OKLAHOMA AND WEST CENTRAL
ARKANSAS. MOST OF THESE STORMS ARE EXPECTED TO REMAIN NORTH OF THE
WARM FRONT AND THEREFORE REMAIN SLIGHTLY ELEVATED...WITH THE MAIN
THREAT BEING LARGE HAIL. LATEST DATA STILL SUGGESTS THAT THE WARM
FRONT MAY LIFT AS FAR NORTH AS PUSHMATAHA AND CHOCTAW COUNTIES IN
FAR SOUTHEAST OKLAHOMA. IF THIS OCCURS...SURFACE BASED SUPERCELLS
WILL BE POSSIBLE...WITH AN INCREASED THREAT FOR VERY LARGE
HAIL...DAMAGING WINDS AND TORNADOES ACROSS PARTS OF EASTERN
OKLAHOMA. THE ENHANCED TORNADO THREAT WILL BE ACROSS FAR SOUTHEAST
OKLAHOMA WHERE PUSHMATAHA AND CHOCTAW COUNTIES HAVE THE BEST CHANCES
OF BEING IN THE WARM SECTOR.
REGARDLESS OF THE EXACT FRONTAL POSITION...INCREASED CHANCES FOR
SEVERE THUNDERSTORMS WILL BE THIS AFTERNOON AND EVENING ACROSS
SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. THE BEST CHANCE FOR
SEVERE STORMS WILL REMAIN ALONG AND SOUTH OF THE INTERSTATE 40
CORRIDOR. THE LINE OF STORMS IS EXPECTED TO SHIFT EAST OF THE AREA
AROUND MIDNIGHT.
IN ADDITION...AS THE MAIN UPPER LOW/ASSOCIATED COLD POOL MOVES INTO
NORTHEAST OKLAHOMA LATE THIS EVENING. THERE IS A CHANCE THAT A FEW
STORMS MAY REDEVELOP ACROSS FAR NORTHEAST OKLAHOMA AS STEEP MID
LEVEL LAPSE RATES SPREAD OVER RESIDUAL LOW LEVEL MOISTURE. ANY
STORMS THAT DEVELOP OVERNIGHT WOULD HAVE THE POTENTIAL TO PRODUCE
LARGE HAIL...MAINLY OVER FAR NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. PERSONS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS
FOR SEVERE WEATHER UPDATES THROUGHOUT THE AFTERNOON AND
EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL LIKELY BE REQUIRED ACROSS PARTS OF EASTERN OKLAHOMA
THIS AFTERNOON AND ACROSS WEST CENTRAL ARKANSAS BY LATE AFTERNOON OR
EVENING. EMERGENCY MANAGEMENT PERSONNEL ACROSS SOUTHEAST OKLAHOMA
AND WEST-CENTRAL ARKANSAS SHOULD PREPARE FOR SEVERE STORMS THIS
AFTERNOON AND EVENING...INCLUDING THE THREAT FOR TORNADOES ACROSS
FAR SOUTHEAST OKLAHOMA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS
EXTENDED DISCUSSION...
A FEW LINGERING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY. A WEAK
UPPER LEVEL DISTURBANCE WILL MOVE JUST NORTH OF THE AREA WEDNESDAY
NIGHT INTO THURSDAY WITH A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS. BETTER PRECIPITATION CHANCES RETURN BY SATURDAY AS
A STRONG UPPER LEVEL TROUGH MOVES INTO THE SOUTHERN PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Mar 21, 7:31 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
731 PM CST MON MAR 21 2005
OKZ074-220200-
HASKELL OK-
731 PM CST MON MAR 21 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CST
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
AT 731 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
WEST OF TAMAHA...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAMAHA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 21, 7:32 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
732 PM CST MON MAR 21 2005
OKZ072-220230-
SEQUOYAH OK-
732 PM CST MON MAR 21 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTY:
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
AT 732 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF VIAN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...SALLISAW...MC KEY...VIAN...
BRUSHY...SHORT...MARBLE CITY AND BOX.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 21, 7:56 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CST MON MAR 21 2005
OKZ068-069-072-220300-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
756 PM CST MON MAR 21 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CST
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
ADAIR
AT 756 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PROCTOR TO 3 MILES SOUTHWEST OF MC KEY...MOVING
NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MARIETTA...STILWELL...BUNCH...BARON...CHRISTIE...
PROCTOR...WESTVILLE...BALLARD...WATTS...MC KEY...BRUSHY...MARBLE CITY
AND ELDON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 21, 8:06 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CST MON MAR 21 2005
OKZ073-075-220245-
LATIMER OK-PITTSBURG OK-
806 PM CST MON MAR 21 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CST
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
EASTERN PITTSBURG AND LATIMER
AT 806 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTH OF HARTSHORNE...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...VETERANS COLONY...
WILBURTON...HIGGINS...DAMON...GOWEN...PANOLA...RED OAK AND
HARTSHORNE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 21, 8:13 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CST MON MAR 21 2005
OKZ064-220300-
CREEK OK-
813 PM CST MON MAR 21 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CST
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CREEK
AT 813 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTH OF MILFAY...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...SLICK...
DEPEW...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 21, 8:17 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
817 PM CST MON MAR 21 2005
OKZ054-220315-
OSAGE OK-
817 PM CST MON MAR 21 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
WESTERN OSAGE
AT 817 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
WEST OF FAIRFAX...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SHIDLER...FAIRFAX...
BURBANK...APPERSON...WEBB CITY...PEARSONIA...FORAKER AND GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 6:12 PM CST | Severe Thunderstorm Warning | TSA | Muskogee | 63 min |
| Mar 21, 6:17 PM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 58 min |
| Mar 21, 6:26 PM CST | Tornado Warning | TSA | Pittsburg | 49 min |
| Mar 21, 6:31 PM CST | Tornado Warning | TSA | Haskell | 59 min |
| Mar 21, 6:34 PM CST | Severe Thunderstorm Warning | TSA | McIntosh | 41 min |
| Mar 21, 6:51 PM CST | Severe Thunderstorm Warning | TSA | Muskogee | 54 min |
| Mar 21, 8:59 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 61 min |
| Mar 21, 9:23 PM CST | Severe Thunderstorm Warning | TSA | Choctaw | 67 min |
| Mar 21, 9:33 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee | 57 min |
| Mar 21, 9:40 PM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 65 min |
| Mar 21, 9:52 PM CST | Severe Thunderstorm Warning | TSA | Okmulgee | 53 min |
| Mar 21, 9:58 PM CST | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 92 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.